Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 373720.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Gravity-scalar fluctuations in holographic RG flow geometries
Authors:Arutyunov, Gleb; Frolov, Sergey; Theisen, Stefan
Date of Publication (YYYY-MM-DD):2000-07
Title of Journal:Physics Letters B
Volume:484
Issue / Number:3-4
Start Page:295
End Page:305
Review Status:not specified
Audience:Not Specified
Abstract / Description:We study five-dimensional gravity models with non-vanishing background scalar fields which are dual to non-conformal boundary field theories. We develop a procedure to decouple the graviton fluctuations from the scalar ones and apply it to the simplest case of one scalar field. The quadratic action for the decoupled scalar fluctuations has a very simple form and can be used to compute two-point functions. We perform this computation for the two examples of background RG flow recently considered by DeWolfe and Freedman and find physically reasonable results.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Sektion Physik, Universität München, Theresienstr. 37, D-80333 München, Germany
Identifiers:ISSN:0370-2693
DOI:10.1016/S0370-2693(00)00665-1
Full Text:
You have privileges to view the following file(s):
PhyLeB484-295.pdf  [101,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.